# SDR ASAA0610645

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 70,773 hours, 62,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED R 2 EXIT LIGHT BATTERY.  OPS GOOD.
